[QUOTE=deltaelise;3478468]...I was told it is a 50 mg. tablet but on the bottle it says 25 mg.
Please help me find out
Given the inconsistencies in coding on the pills and packaging on the bottle I would return the product and demand a full refund. This is unacceptable!!! and too many of us have experienced similar inconsistencies.
It has been over a year since I've taken atenolol but from what I could learn, the imprinting varies depending on what pharmaceutical company makes the drug. It is possible that they substituted a generic version for the brand name (tenormin for atenolol) but I am only guessing. The important thing is that your medication IS NOT PROPERLY LABELED and I would suspect this is in violation of law. You get 5 stars for catching this!
Don't let the pharmacy give you any grief (you can give them more grief by filing a complaint with your state's consumer protection agency)....if they do, you can shop elsewhere.